MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION HARMONY TRANSCATHETER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI

MEDTRONIC HEART VALVES DIVISION HARMONY TRANSCATHETER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Model Number HARMONY-22
Medical Device Problem Codes Gradient Increase (1270); Structural Problem (2506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during implant of this transcatheter pulmonary bioprosthetic valve, the valve was implanted in the recommended landing zone.Buckling was then observed on struts 4-5, likely due to the horizontal nature of the patient's anatomy.Per the physician, the valve was conforming to the patient's anatomy but the mid pulmonary artery had a curved anatomy and the valve could not take the curve.A gradient of 50 millimeters of mercury (mmhg) was recorded.A post- balloon assist was performed with a 24 millimeter (mm) non-medtronic balloon.Due to the balloon assist, the valve repositioned and the buckling of the struts resolved.Subsequently, the gradient decreased to 8mmhg, which was similar to the patient's pre-operation measurement (3 mmhg).An angiogram was performed and no paravalvular leak (pvl) was observed.An intracardiac echocardiogram (ice) was performed, confirming the proper function of the valve leaflets.It was reported that the physician was happy with the device performance following the balloon dilation.Per the physician, the frame distortion was caused by the patient's anatomy.No additional adverse patient effects were reported.

Brand Name
HARMONY TRANSCATHETER PULMONARY VALVE
Common Device Name
PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21103105
Report Number2025587-2025-00178
Device Sequence Number9161306
Product Code NPV
UDI-Device Identifier00763000338985
UDI-Public00763000338985
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P200046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/06/2023
Device Model NumberHARMONY-22
Device Catalogue NumberHARMONY-22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2023
Initial Report FDA Received Date01/08/2025
Date Device Manufactured12/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight60 KG